# SDR REXA2019030500253

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,705 hours, 28,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT STRIP UNATTACHED BY 12C. FOUND DAMAGE TO EMERGENCY LIGHTS LENS BASE AND LIGHT BASE ASSY. REMOVED AND REPLACED LENS, BASE AND LIGHT BASE ASSY IN THE AFT SECTION IAW AMM 33-51-01. OPS CHECK GOOD. LIGHT STRIP AT 12C IS SECURE.
